# SDR UIEA2017012200099

- Difficulty date: January 22, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,516 hours, 9,207 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Not Seated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE RT ENGINE HPSOV , QRH PERFORMED. FOUND THECONNECTOR D10984 NOT SEATED , INSPECTED THE CONNECTOR, RESEATED AND TIGHTENED OPS CHECKED IAW AMM 36-23-00.
